Moments from Progressive Type-II Censored Data of Marshall-Olkin Exponential Distribution
About this article
Abstract
Marshall-Olkin exponential distribution has been studied by Salah, et, al. (2008). In this paper, we derive several recurrence relations satisfied by the single moments and product moments of progressive type-II censored order statistics from Marshall-Olkin exponential distribution. These relations may then be used to compute all means, variances and covariances of progressive type-II censored ordered statistics based on Marshall-Olkin exponential distribution for arbitrary censoring scheme.References
[1] A. W. Marshall and I. Olkin, A New Method for Adding a Parameter to a Family of Distributions with Application to the Exponential and Weibull Families, Biometrika 84 (1997) 641-652.
[2] B. Pradhan and D. Kundu, On Progressively Censored Generalized Exponential Distribution, Test 18 (2009) 497-515.
[3] K. S. Sultan, M. R. Mahmoud, and H. M. Saleh, Moments of Estimation from Progressively Censored Data of the Half Logistic Distribution, International Journal of Reliability and Applications 7(2) (2006) 187-201. 786 Mukhtar Salah
[4] M. E. Ghitany, E. K. Al-Hussaini and R. A. A-Jarallah, Marshall-Olkin Extended Weibull Distribution and its Application to Censored Data, Journal of Applied Statistics 32(10) (2005) 1025-1034.
[5] M. M. Salah, On Marshall-Olkin Exponential Order Statistics and Associated Inferences, Ph.D Thesis, The University of Jordan, Amman, Jordan,2010.
View more references (6)
[6] M. M. Salah, M. Z. Raqab and M. Ahsanullah, Marshall-Olkin Exponential Distribution: Moments of Order Statistics, Journal of Applied Statistical Science 17(1) (2008), 81-92.
[7] M. Z. Raqab, Generalized Exponential Distribution: Moments of Order Statistics, Statistics 38 (1) (2004) 29-41.
[8] N. Balakrishnan, Order Statistics from the Half Logistic Distribution, Journal of Statistical Computation and Simulation 20 (1985) 287-309.
[9] N. Balakrishnan and A. C. Cohen, Order Statistics and Inference: Estimation Methods, Academic Press, Boston,1991.
[10] N. Balakrishnan, E. Cramer, U. Kamps and N. Schenk, Progressive TypeII Censored Order Statistics from Exponential Distributions, Statistics 35 (2001) 537-556.
[11] N. Balakrishnan and R. Aggarwala, Progressive Censoring: Theory, Method and Applications, Birkhauser, Boston, 2000.